Homologie des complexes de formes différentielles d'ordre supérieur
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 1, pp. 139-153.
@article{ASENS_1974_4_7_1_139_0,
     author = {Koszul, Jean-Louis},
     title = {Homologie des complexes de formes diff\'erentielles d'ordre sup\'erieur},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {139--153},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 7},
     number = {1},
     year = {1974},
     doi = {10.24033/asens.1263},
     zbl = {0316.58003},
     mrnumber = {50 #8583},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.1263/}
}
TY  - JOUR
AU  - Koszul, Jean-Louis
TI  - Homologie des complexes de formes différentielles d'ordre supérieur
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1974
DA  - 1974///
SP  - 139
EP  - 153
VL  - 4e s{\'e}rie, 7
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1263/
UR  - https://zbmath.org/?q=an%3A0316.58003
UR  - https://www.ams.org/mathscinet-getitem?mr=50 #8583
UR  - https://doi.org/10.24033/asens.1263
DO  - 10.24033/asens.1263
LA  - fr
ID  - ASENS_1974_4_7_1_139_0
ER  - 
%0 Journal Article
%A Koszul, Jean-Louis
%T Homologie des complexes de formes différentielles d'ordre supérieur
%J Annales scientifiques de l'École Normale Supérieure
%D 1974
%P 139-153
%V 4e s{\'e}rie, 7
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1263
%R 10.24033/asens.1263
%G fr
%F ASENS_1974_4_7_1_139_0
Koszul, Jean-Louis. Homologie des complexes de formes différentielles d'ordre supérieur. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 1, pp. 139-153. doi : 10.24033/asens.1263. http://www.numdam.org/articles/10.24033/asens.1263/

[1] M. Atiyah, R. Bott et V. K. Patodi, On the Heat Equation and the Index Theorem (Invent. Math., vol. 19, 1973, p. 279-330). | MR | Zbl

[2] V. W. Guillemin, Cohomology of Vector fields on a manifold (Advances in Math., vol. 10, n° 2, 1973, p. 192-220). | MR | Zbl

[3] M. V. Losyk, Cohomologies of the Lie algebra of vector fields with coefficients in a trivial unitary representation (Funkt. Anal., vol. 6, n° 1, 1972, p. 24-36). | Zbl

[4] W. T. Van Est, On the algebraic cohomology concepts in Lie groups (Indag. Math., vol. 17, n° 3, 1955, p. 286-294). | MR | Zbl

[5] W. T. Van Est, A generalisation of the Cartan-Leray Spectral Sequence I. (Indag. Math., vol. 20, n° 4, 1958, p. 399-413). | MR | Zbl

Cited by Sources: